Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash from tanning bed

Premium Questions

Dr.    Muhammad Sareer Khalil MD

do you think tanning beds are a danger to use ? ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Kakkar S. MD

Iam taking Plavix for a blood thinner. I am not new to tanning .. I have been tanning in tanning beds for 40 plus years . so whit that being said I do know the pros and cons about tanning... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Panagiotis Zografakis MD

is it okay to lay in the tanning bed while on antibiotic ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Johny Chacko MD

Are there any medications that prohibit the use of a tanning bed? ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)
Dr. Harish Naik MD

i have been having abdominal pain and discharge and gas after laying in a tanning bed . is it possible that it is reaching my XXXXXXX organs? can a tanning bed damage your organs? ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)

Public Forum Discussions

Dr. Rakesh Madhyastha MD

Can I use a tanning bed while taking 100mcg of synthyroid ? (I am 16). ... View answer

Answered by : Dr. Rakesh Madhyastha ( General & Family Physician)
Dr. Imrana Muhammad MD

hello, i just recently started going to a tanning bed! and im achually Terrified! but i started going all my friends do and i really love my tan. i got burned and i figured if was normal, but the more ... View answer

Answered by : Dr. Imrana Muhammad ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

So I recently started tanning in a bed and I noticed I have been getting these pinkish color marks on my body. Under both of my armpits and on both breast. They don t itch or burn or anything like that I ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Sanjay Kumar Kanodia MD

hi , i went tanning in a tanning bed and its been one week i get this itching sensation on my lower ... stop itching it , i am scared the tanning bed may have been dirty ? is it herpes ?... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Puvvula Kishore Kumar MD

tO use the tanning bed for quite some time now is it possible you could help me and give me advice on going to the tanning bed ... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)

Mobile Questions and Answers

Dr.   Deepak Kishore Kaltari MD

Hi Yes it is safe and there is no cause for concern. Wishing you a very happy and healthy life.

Dr. Vaishalee Punj MD

Tanning beds are considered safe when a pacemaker is in place.

Dr.  Prasad MD

There are no reports of increased incidences following tanning. However skin conditions including skin cancer are related.